# SDR ASAA2022031037672

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 1,108 hours, 299 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT ILLUMINATED ON GROUND. ACCOMPLISHED QRH, RESOLVED OVERHEAT. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT CONTROL UNIT SYSTEM TEST REF B737-9 AMM 30-41-11-710-801. PERFORM BITE TEST ON R1 WINDOW GROUND VERIFICATION , TEST PASSED. FAULT HISTORY SHOWED WHCU LRU. REF AMM 30-41-11-740-002.
